# SDR DALA2023071305692

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 56,266 hours, 29,591 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 LAV 203 O2 MASK DOOR WON'T STAY CLOSED. CORRECTIVE ACTION: R&R LAV O2 BOX LATCH PER A319 AMM 35-21. (9488024)
